We prove a Harnack inequality for the positive solutions of ultraparabolic equations of the type
where is a linear second order hypoelliptic operator and belongs to a class of functions of Stummel-Kato type. We also obtain the existence of a Green function and an uniqueness result for the Cauchy-Dirichlet problem.
Cite this article
Sergio Polidoro, Maria Alessandra Ragusa, Harnack inequality for hypoelliptic ultraparabolic equations with a singular lower order term. Rev. Mat. Iberoam. 24 (2008), no. 3, pp. 1011–1046DOI 10.4171/RMI/565